# SDR YENA2024101701367

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASS CABIN AFT ZONE AT BEAM Y765 AND FR 67-68 (4 POINTS) WITH CORROSION; REF. MEX WO. 1318489, 1327754, 1328846 S/N: 00416 - FLOOR BEAM REPLACED ON PASS. CABIN AFT ZONE Y765 FR 67-68 IAW A320 SRM 51-42-11 REV. 150 01-AUG-2024.
